MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Swelling/ Edema (4577)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an explant procedure where in the entire deep brain stimulation (dbs) system was explanted due to an infection.Following a non device related incident, the patient sustained a laceration to the head after nicking the extension header.The site subsequently became red and swollen.The wound developed an infection, which later extended to other components of the implanted system, including the implantable pulse generator (ipg) area.The patient was initiated on antibiotics.Cultures were obtained; however, the results were not provided.The devices were retained by the hospital and will not be returned for analysis.Postoperatively, the patient was doing well.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event d2b: additional pro code selection that applies to the indication of this device - .Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23991911
Report Number3006630150-2026-00153
Device Sequence Number10531122
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)261002(10)767284
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/02/2026
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number767284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/07/2026
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale